# SDR 98FDEA00650

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 727-22
- Aircraft serial: 18865
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 651838712
- Condition: Corroded
- Location: Bs 961-990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR0186, FOUND INTERNAL DOUBLER AT BS 961 TO 990, STR 28 TO 29 RT TO BE CORRODED AND OUT OF LIMITS PER SRM.
